Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zapiski Nauchnykh Seminarov POMI, 2009, Volume 373, Pages 157–188 (Mi znsl3581)  

This article is cited in 3 scientific papers (total in 3 papers)

On the choice of multiplication algorithm for polynomials and polynomial matrices

G. I. Malaschonok, Yu. D. Valeev, A. O. Lapaev

Tambov State University, Tambov, Russia
Full-text PDF (344 kB) Citations (3)
References:
Abstract: The multiplication algorithm for dense and sparse polynomials and polynomial matrices of different numerical domains are investigated. The expressions for complexity of multiplication operations of polynomials and polynomial matrices are obtained. Each of these expressions is an average of distribution for machine arithmetic operation numbers. Expressions of complexity for a set of parameters which has a practical interest are presented. The results of experiments with the respective programs are demonstrated. Bibl. – 8 titles.
Key words and phrases: algorithms of polynomial multiplication, akgorithms of matrix multiplication, polynomial matrix, Karatsubs's algorithm. Shtrassen's algorithm, modular algorithms, fast Fourier transform.
Received: 30.11.2009
English version:
Journal of Mathematical Sciences (New York), 2010, Volume 168, Issue 3, Pages 398–416
DOI: https://doi.org/10.1007/s10958-010-9992-z
Bibliographic databases:
Document Type: Article
UDC: 519.61
Language: Russian
Citation: G. I. Malaschonok, Yu. D. Valeev, A. O. Lapaev, “On the choice of multiplication algorithm for polynomials and polynomial matrices”, Representation theory, dynamical systems, combinatorial methods. Part XVII, Zap. Nauchn. Sem. POMI, 373, POMI, St. Petersburg, 2009, 157–188; J. Math. Sci. (N. Y.), 168:3 (2010), 398–416
Citation in format AMSBIB
\Bibitem{MalValLap09}
\by G.~I.~Malaschonok, Yu.~D.~Valeev, A.~O.~Lapaev
\paper On the choice of multiplication algorithm for polynomials and polynomial matrices
\inbook Representation theory, dynamical systems, combinatorial methods. Part~XVII
\serial Zap. Nauchn. Sem. POMI
\yr 2009
\vol 373
\pages 157--188
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl3581}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2010
\vol 168
\issue 3
\pages 398--416
\crossref{https://doi.org/10.1007/s10958-010-9992-z}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77954763155}
Linking options:
  • https://www.mathnet.ru/eng/znsl3581
  • https://www.mathnet.ru/eng/znsl/v373/p157
  • This publication is cited in the following 3 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Записки научных семинаров ПОМИ
    Statistics & downloads:
    Abstract page:596
    Full-text PDF :180
    References:33
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024